# SDR AWXA200300607

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 56,360 hours, 36,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Shorted
- Location: Seat Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHTS FROM SEAT ROWS 4-9 WERE INOPERATIVE. MAINTENANCE REPAIRED A SHORTED EMERGENCY ESCAPE PATH LIGHT WIRE UNDER SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
